Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Tinnitus and hearing loss from azithromycin
Tinnitus and hearing loss from azithromycin
Are any of you that are experiencing the tinitis taking arithromycin? That is a known culprit for that and hearing loss.
Jump to this post
Yes. I've been on the Big3 since Jan 2019. I noticed in Jan 2020 some ringing. It's interesting because it fads in and out. Some days it's distinct and others it's quiet. I mentioned it to my ID and she said, Oh not, it's not from the meds. I know better
Yes. My doctor lowered my dosage but I still have it. Now that our non-essential doctors have opened back up, I'm going in for a 2nd hearing test in two weeks.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In